Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarvalho, Josué Xavier de-
dc.contributor.authorHussein, Mahir Saleh-
dc.contributor.authorPato, Mauricio Porto-
dc.contributor.authorSargeant, Adam James-
dc.identifier.citationCARVALHO, J. X. de et al. Perturbation treatment of symmetry breaking within random matrix theory. Physics Letters A, v. 372, n. 29, p. 4898-4901, jul. 2008. Disponível em: <>. Acesso em: 26 set. 2012.pt_BR
dc.description.abstractWe discuss the applicability, within the random matrix theory, of perturbative treatment of symmetry breaking to the experimental data on the flip symmetry breaking in quartz crystal. We found that the values of the parameter that measures this breaking are different for the spacing distribution as compared to those for the spectral rigidity. We consider both two-fold and three-fold symmetries. The latter was found to account better for the spectral rigidity than the former. Both cases, however, underestimate the experimental spectral rigidity at large L. This discrepancy can be resolved if an appropriate number of eigenfrequencies is considered to be missing in the sample. Our findings are relevant for symmetry violation studies in general.pt_BR
dc.titlePerturbation treatment of symmetry breaking within random matrix theory.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.rights.licenseO periódico Physics Letters A concede permissão para depósito do artigo no Repositório Institucional da UFOP. Número da licença: 3337020848249.-
Appears in Collections:DECEA - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_PerturbationTreatmentSymmetry.pdf161,31 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.